# SDR HEEA088552

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 7,064 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067113
- Part serial: 3
- Condition: Sticking
- Location: Itt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STICKS WHEN ENGINE IS FIRST STARTED UNTIL ABOUT 45 PERCENT N1. SHOP REPAIR.
